question-icon

What causes pain in the breasts?

default
Posted on Mon, 25 Sep 2017
Question: i have been taking yuvafem for a week .my breasts hurt a little what can this be?
doctor
Answered by Dr. Klarida Papaqako (53 minutes later)
Brief Answer:
Breast pain it is commonly not caused from breast cancer.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

Yuvafem, cause cancer when taken for a long time, and when taken for not a reasonable reason. If your doctor has indications that explain his recommendations, then I would suggest to follow his recommendations.

The beast pain is caused most probably, because yuvafem is estrogen, which cause breast pain normally- just when a woman has her period.

Breast cancer is generally a nonpainful lump. If you have done regular mamograms, then don't worry about it.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1614 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in the breasts?

Brief Answer: Breast pain it is commonly not caused from breast cancer. Detailed Answer: Hello, Thank you for using Healthcaremagic to post your health query. I read carefully your question and I understand your concern. Yuvafem, cause cancer when taken for a long time, and when taken for not a reasonable reason. If your doctor has indications that explain his recommendations, then I would suggest to follow his recommendations. The beast pain is caused most probably, because yuvafem is estrogen, which cause breast pain normally- just when a woman has her period. Breast cancer is generally a nonpainful lump. If you have done regular mamograms, then don't worry about it. Hope this is helpful. Let me know if you need more clarifications. Regards, Dr. Papaqako